# SDR FDEA201401290214

- Difficulty date: January 29, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53778669206
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR CUTOUT FITTING CORRODED BETWEEN FRAMES 23 - 24, STRINGERS 49R - 54L.  CORROSION REMOVED AND FOUND OUT OF LIMITS.  REPAIRED IAW SRM 53-13-12-201 PARA 6B(6) & PARA6B(4).
